# SDR 9804966613

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW NOTICED THE NR 3 ENGINE OIL CONSUMPTION TO BE UNUSUALLY HIGH.  THE OIL CONSUMPTION DECREASED WITH LOWER POWER SETTINGS SO THE AIRCRAFT DIVERTED TO MSP FOR MAINTENANCE.  THE ENGINE WAS NOT SHUT DOWN AND THE FLIGHT WAS COMPLETED WITHOUT FURTHER DIFFICULTY.  UPON ARRIVAL IN MSP, THE AIRCRAFT WAS REMOVED FROM SERVICE AND THE NR 3 ENGINE WAS CHANGED.  EXACT PART CAUSING DIFFICULTY TO BE DETERMINED.
